# SDR AALA2020021769019

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 18,881 hours, 7,250 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: AIRCRAFT FAILED FUNCTION CHECK FLIGHT DUR TO AT TAKEOFF THRUST, THE RIGHT ENGINE STABILIZED AT 98)? N1 AND LEFT ENGINE AT 90)? N1, AS L  THROTTLE WAS ADVANCE TO MATCH, DID NOT ACHIEVE 98)? IN CLIMB, BOTH THROTTLES ACHIEVED  COMMANDED CLIMB POWER.  BOTH ENGINES ACHIEVED CLIMB THRUST UNTIL ENGINE ANTI-ICE APPLIED THEN  THE SPLIT OCCURRED. L)(93)? N1 WITH R)(97)? N1.  ADVANCED L ENGINE AND N1 DID NOT ACHIEVE  COMMANDED N1. REPLACED HYDROMECHANICAL UNIT (AALA202002169019) AND FUEL PUMP (AALA202002179016) ON LEFT HAND ENGINE PER TASK CARD 73-94-121 AND AMM 73-11-01.
